# SDR DL73S030680

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654948818
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING / MLG AFT SUPPORT FITTING / WBL 157,  TOOLING DAMAGE. THE MLG AFT SUPPORT FITTING ON THE RT WING SUFFERED TOOLING DAMAGE DURING REMOVAL OF FASTENERS FOR INSPECTION.  THE BORE OF ONE OF THE FASTENERS WAS DAMAGED IN THE AFT FITTING, REAR SPAR UPPER CHORD, REAR SPAR WEB AND THE FWD MLG FITTING. IAW ER/A 385269-14, THE AFT FITTING WAS REPLACED, THE REMAINING LAYERS WERE BUSHED AND AN EXTERNAL STRAP WAS INSTALLED OVER THE REAR SPAR UPPER CAP.
